Stability of shock profiles in viscoelasticity with non‐convex constitutive relations

Shuichi Kawashima, Akitaka Matsumura

Research output: Contribution to journalArticlepeer-review

57 Citations (Scopus)
Original languageEnglish
Pages (from-to)1547-1569
Number of pages23
JournalCommunications on Pure and Applied Mathematics
Volume47
Issue number12
DOIs
Publication statusPublished - Dec 1994

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Cite this